# SDR N6WA20111113

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 16,294 hours, 11,186 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619005
- Part serial: K0734
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

COMPLETE LOSS OF SYS 2 HYD FLUID.   R & R NR2 ENGINE DRIVEN HYD PUMP IAW AMM 29-11-01 . OPS TESTED GOOD, NO LEAKS DETECTED.
